Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Products of decompositions of $ E\sp{n}$


Author: Brian J. Smith
Journal: Trans. Amer. Math. Soc. 184 (1973), 31-41
MSC: Primary 57A15
MathSciNet review: 0328946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a sufficient condition for the existence of a homeomorphism $ h:{E^m}/G \times {E^n}/H \to {E^{m + n}}$, where G and H are u.s.c. decompositions of Euclidean space. This condition is then shown to hold for a wide class of examples in which the decomposition spaces $ {E^m}/G$ and $ {E^n}/H$ may fail to be Euclidean.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A15

Retrieve articles in all journals with MSC: 57A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0328946-1
PII: S 0002-9947(1973)0328946-1
Keywords: Upper-semicontinuous decomposition, non-Euclidean decompositions, shrinkable collections
Article copyright: © Copyright 1973 American Mathematical Society